Journal of Differential Geometry

Second order connections

Robert H. Bowman

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 549-561.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431172

Digital Object Identifier
doi:10.4310/jdg/1214431172

Mathematical Reviews number (MathSciNet)
MR0355881

Zentralblatt MATH identifier
0268.53013

Subjects
Primary: 53C05: Connections, general theory

Citation

Bowman, Robert H. Second order connections. J. Differential Geom. 7 (1972), no. 3-4, 549--561. doi:10.4310/jdg/1214431172. https://projecteuclid.org/euclid.jdg/1214431172


Export citation

See also

  • Part II: Robert H. Bowman. Second order connections. II. J. Differential Geometry, Volume 8, Number 1, (1973), 75--84.